Semi-slant submersions
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 951-962
Printed May 31, 2013
Kwang-Soon Park and Rajendra Prasad
Seoul National University, University of Lucknow
Abstract : We introduce semi-slant submersions from almost Hermitian manifolds onto Riemannian manifolds as a generalization of slant submersions, semi-invariant submersions, anti-invariant submersions, etc. We obtain characterizations, investigate the integrability of distributions and the geometry of foliations, etc. We also find a condition for such submersions to be harmonic. Moreover, we give lots of examples.
Keywords : Riemannian submersion, slant angle, harmonic map, totally geodesic
MSC numbers : 53C15, 53C43
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd